Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 324, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Generalized iteration of forcing
M. Groszek and T. Jech.
Trans. Amer. Math. Soc. 324 (1991), 1-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 946221
Zeros of solutions and of Wronskians for the differential equation $L_{n}y+p(x)y=0$
Uri Elias.
Trans. Amer. Math. Soc. 324 (1991), 27-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1005078
Relative cohomology and projective twistor diagrams
S. A. Huggett and M. A. Singer.
Trans. Amer. Math. Soc. 324 (1991), 41-57
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 991962
Box-spaces and random partial orders
Béla Bollobás and Graham Brightwell.
Trans. Amer. Math. Soc. 324 (1991), 59-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986685
Strong Bertini theorems
Steven Diaz and David Harbater.
Trans. Amer. Math. Soc. 324 (1991), 73-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986689
Nonsingular algebraic curves in $RP^{1}×RP^{1}$
Sachiko Matsuoka.
Trans. Amer. Math. Soc. 324 (1991), 87-107
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986695
Boundary value problems for degenerate elliptic-parabolic equations of the fourth order
Robert G. Root.
Trans. Amer. Math. Soc. 324 (1991), 109-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986699
On vector bundles on $3$-folds with sectional genus $1$
Edoardo Ballico.
Trans. Amer. Math. Soc. 324 (1991), 135-147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986021
Determinant expression of Selberg zeta functions. I
Shin-ya Koyama.
Trans. Amer. Math. Soc. 324 (1991), 149-168
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1041049
On the interior of subsemigroups of Lie groups
K. H. Hofmann and W. A. F. Ruppert.
Trans. Amer. Math. Soc. 324 (1991), 169-179
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986692
On the characteristic classes of actions of lattices in higher rank Lie groups
Garrett Stuck.
Trans. Amer. Math. Soc. 324 (1991), 181-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986031
Similarity orbits and the range of the generalized derivation $X→MX-XN$
Allen Schweinsberg.
Trans. Amer. Math. Soc. 324 (1991), 201-211
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1005938
Optimal Hölder and $L^{p}$ estimates for $\overline∂_{b}$ on the boundaries of real ellipsoids in $C^{n}$
Mei-Chi Shaw.
Trans. Amer. Math. Soc. 324 (1991), 213-234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1005084
Hausdorff dimension of divergent Teichmüller geodesics
Howard Masur.
Trans. Amer. Math. Soc. 324 (1991), 235-254
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984857
The decompositions of Schur complexes
Hyoung J. Ko.
Trans. Amer. Math. Soc. 324 (1991), 255-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986029
A convergent framework for the multicomponent KP-hierarchy
G. F. Helminck and G. F. Post.
Trans. Amer. Math. Soc. 324 (1991), 271-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986025
Extending discrete-valued functions
John Kulesza, Ronnie Levy and Peter Nyikos.
Trans. Amer. Math. Soc. 324 (1991), 293-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 987164
Periodicity and decomposability of basin boundaries with irrational maps on prime ends
Russell B. Walker.
Trans. Amer. Math. Soc. 324 (1991), 303-317
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 992609
On the distance of subspaces of $l^{n}_{p}$ to $l^{k}_{p}$
William B. Johnson and Gideon Schechtman.
Trans. Amer. Math. Soc. 324 (1991), 319-329
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 989576
Stable patterns in a viscous diffusion equation
A. Novick-Cohen and R. L. Pego.
Trans. Amer. Math. Soc. 324 (1991), 331-351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1015926
Lines on the Fermat quintic threefold and the infinitesimal generalized Hodge conjecture
Alberto Albano and Sheldon Katz.
Trans. Amer. Math. Soc. 324 (1991), 353-368
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1024767
Noether-Lefschetz locus for surfaces
Sung-Ock Kim.
Trans. Amer. Math. Soc. 324 (1991), 369-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1043861
Markov partitions for expanding maps of the circle
Matthew Stafford.
Trans. Amer. Math. Soc. 324 (1991), 385-403
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1049617
Maximal representations of surface groups in bounded symmetric domains
Luis Hernández.
Trans. Amer. Math. Soc. 324 (1991), 405-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1033234
Infinitesimal rigidity for the action of $SL(n,Z)$ on $T^{n}$
James W. Lewis.
Trans. Amer. Math. Soc. 324 (1991), 421-445
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1058434
Symplectic double groupoids over Poisson $(ax+b)$-groups
Kentaro Mikami.
Trans. Amer. Math. Soc. 324 (1991), 447-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1025757